The endomorphism semigroup of an endomapping of a finite set

Authors

  • Subrata Majumdar Department of Mathematics University of Rajshahi, Rajshahi
  • Mohd Altab Hossain Department of Mathematics University of Rajshahi, Rajshahi
  • Kalyan Kumar Dey Department of Mathematics University of Rajshahi, Rajshahi

DOI:

https://doi.org/10.3329/ganit.v31i0.10310

Keywords:

Endomorphism semigroup, Transformation semigroup, Full transformation semigroup, Direct product, Wreath product, Directed graph

Abstract

The structure of the semigroup of all endomorphisms of an endomapping of a finite set has been determined. This has been done by naturally representing the endomapping by a directed graph, and determining the structure of the endomorphism semigroup of this graph.

DOI: http://dx.doi.org/10.3329/ganit.v31i0.10310

GANIT J. Bangladesh Math. Soc. (ISSN 1606-3694) 31 (2011) 71-77

Downloads

Download data is not yet available.
Abstract
768
PDF
570

Downloads

Published

2012-04-09

How to Cite

Majumdar, S., Hossain, M. A., & Dey, K. K. (2012). The endomorphism semigroup of an endomapping of a finite set. GANIT: Journal of Bangladesh Mathematical Society, 31, 71–77. https://doi.org/10.3329/ganit.v31i0.10310

Issue

Section

Articles